See Alike in...

Alike App

Browser

wildflower440

1019d

Was just prescribed Citalopram. Does anyone have any experience with this medication?

Top reply
    • dino623

      993d

      I was on it for a little bit but it only made me super tired and it didn't really help me.

    • dino623

      993d

      I was on it for a little bit but it only made me super tired and it didn't really help me.

    • Barnes

      993d

      RC23 I take mine at night because one of the common SE is drowsiness. I've never experienced it, but it appears you have. Maybe try to slowly switch times?

    • wildflower440

      994d

      I was switched to sertraline. My anxiety flared along with a few other nasty side effects. Not really something you want to deal with when you’re trying to feel better. Thank you for all your feedback and I wish you the best! -S

    • RC23

      994d

      I just started take this as well. I feel sleepy all the time.. do you take yours in the morning or night?

    • Barnes

      995d

      I take 10mg daily and it has helped so much! The only SE I had was yawning and it went away after a little bit. I feel like I finally have my life back because of it

    • layayaya

      997d

      My mom also takes 20mg and it really helped her get through severe anxieties that were causing her dizziness that made it so she couldn’t go to work for months. She likes it and didn’t have any side effects.

    • layayaya

      997d

      I liked it when I took it! I only took 5mg and it soothed my daily minor anxiety that was inconveniencing my life. I found it make me feel just sort of numb to emotion though, so I went off of it. I hope you like it though!

    • edu

      1018d

      my mom takes 20mg. saved her life. horrible side effects at first. they vanished after afew days

    • wildflower440

      1018d

      Thank you

    • Lunalover98

      1018d

      I'm on it but it isn't causing any side effects for me

    • Tomato

      1018d

      I suffered from excessive sweating when I took it which was really weird because I don’t sweat a lot even when I exercise. After a while with the drug it made my anxiety less severe, but didn’t vanish completely.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion